MathSciNet Relay Station
MathSciNet bibliographic data
MR217235 (36 #326) 26.46 (28.00)
Smith, Keith P.; Wright, Fred M. Existence conditions for the Lane integral. Proc. Amer Math. Soc. 18 1967 1067–1073.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement